# SDR FQAR2018060500031

- Difficulty date: May 14, 2018
- Submitted: June 5, 2018
- Operation: General aviation
- Aircraft: N329PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843512
- Aircraft time: 21,188 hours
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 85477002
- Condition: Damaged
- Location: Engine
- Part time: 1,573 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING INSPECTION FOR POWER LOSS, FOUND BOTH MUFFLERS TO HAVE DAMAGED FLAME TUBES, WITH PIECES OF THE FLAME TUBE OBSTRUCTING THE OUTLET OF THE FORWARD MUFFLER, CAUSING A RESTRICTION OF EXHAUST AND REDUCED POWER.
